I had my thyroid gland (goitre) totally removed about a year ago, a few months later I noticed I was always tired, easily pissed off by people and sometimes I get chest pains and palpitations.I am afraid I might not live as long as I am surpose to. I am currently on 100 mcg. Am I just being paranoid?, will this side effects kill me before my time?. I am really worried. I have three little kids and I want to see them grow up by the grace of God.
Have you had a blood tested lately? You might need to increase the dose.
I've been taking it for about 25 years and the doctor has changed it a number of time. I had my thyroid removed 3 years ago and have to be on it for the rest of my life. Call your doctor.
You can live a full life. You do need to keep track of your blood work tho, because the dose can need adjusting. This could be the problem now. When did you have a TSH done last?
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Aug 2013 • 4 answers
Updated 29 Apr 2014 • 7 answers
Updated 16 Apr 2015 • 2 answers
Updated 1 Mar 2017 • 1 answer
Updated 19 Oct 2017 • 2 answers